International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 2, Part A

On special D(17)-quadruple


Author(s): M.A. Gopalan, S. Vidhyalakshmi, J. Shanthi

Abstract: This paper concerns with the study of constructing a special Dio quadruple (a,b,c,d) such that the product of any two elements of the set difference with their sum and increased by 17 is a perfect square.

Pages: 04-05 | Views: 716 | Downloads: 29

Download Full Article: Click Here
How to cite this article:
M.A. Gopalan, S. Vidhyalakshmi, J. Shanthi. On special D(17)-quadruple. International Journal of Statistics and Applied Mathematics. 2016; 1(2): 04-05.
Call for book chapter
International Journal of Statistics and Applied Mathematics